# SDR QXEA2018053000204

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 15,990 hours, 16,980 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Shorted
- Location: Nr 1 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DE-ICE CAUTION APPEARED INTERMITTENTLY DURING FLIGHT.  APPEARED TO BE ASSSOCIATED WITH THE LT SIDE.  DIVERTED. LANDING UNEVENTFUL, AND REMOVED FROM SERVICE.  COMPLIED WITH FIM 30-60-00-810-807,  FOUND AN OPEN PHASE B ON THE LT PROPELLER, NR 2 BLADE DE-ICE WIRE HARNESS.  REPLACED THE WIRE HARNESS IAW AMM 61-10-06-000/400-805,  TESTED GOOD. RETURNED TO SERVICE.
